# SDR FDEA201009283756

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 55,794 hours, 17,083 cycles
- Engine: Pwa PW4158
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: A52110401207
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT CREW DOOR AT FWD EDGE EXTERIOR SKIN HAS A 1" GOUGE .026" DEEP BLENDED GOUGE ON R-1 DOOR AND CHECKED FOUND MATERIAL LOSS TO EXCEED THE 10 PERCENT   ALLOWABLE LIMIT.  REPAIRED R-1 DOOR SKIN IAW SRM 52-11-00 FIG 203 USING DOUBLER AND FILLER REPAIR SCHEME.
